# SDR HALA2011081600369

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,968 hours, 6,783 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 6227998003
- Part serial: KW0F
- Condition: Failed
- Location: Cockpit
- Part time: 18,267 hours, 3,305 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - SECTION OF ADI GOES BLANK INTERMITTENTLY.  FOUND CAPT ADI HOT AND COOLING SCREEN BLOCKED WITH DEBRIS, R & R CAPT ADI IAW AMM 34-22-03, OPS CHECKED GOOD.
